# SDR ABXA010064

- Difficulty date: February 24, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 58,470 hours, 58,791 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 4932017501
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE MAIN LANDING GEAR FAILED GEAR UPLATCH CHECKS AFTER TAKEOFF.  THE FLIGHT CREW COMPLIED WITH ABNORMAL CHECKLIST.  MAINTENANCE INSPECTED AND REPLACED THE LEFT MAIN LANDING GEAR DOOR, LATCH TO DOOR JAMB LINK ASSY IAW DC-9 MM 32-31-04.  MAINTENANCE INSPECTED AND REPLACED THE LEFT MAIN LANDING GEAR OVER CENTER LINK SWITCH (P/N 7000010101ABX, S/N 11504) AS A PRECAUTION.  THE LEFT MAIN LANDING GEAR INDICATION WIRING WAS ALSO INSPECTED FOR DEFECTS.  THE LANDING GEAR INDICATION LIGHT BULBS WERE REPLACED AND OPERATION CHECKS WERE COMPLETED.
